Search Results

Fraser Health Patient Education Materials

Results 1 of 1 for search: *:*
  • First
  • Prev
  • 1
  • Next
  • Last
  • Antibiotic-Associated Diarrhea (Child) [Punjabi] Public

    This factsheet provides an overview about antibiotic associated diarrhea including signs and symptoms, causes, complications, treatment, and when to seek medical assistance. Audio available. (Punjabi)

    URL:
    http://www.aboutkidshealth.ca/En/HealthAZ/Multilin...

    Body Location:
    • Digestive System, Stomach
    Disorders and Conditions:
    • Infant/Childrens Health,
    • Diarrhea
    Keywords:
    • Fever,
    • Antibiotics,
    • Diarrhea,
    • Inflammation,
    • Digestive System,
    • Stomach Pain,
    • Dehydration,
    • peds,
    • pediatric,
    • large intestine
    MESH:
    • Diarrhea
    Demographic:
    • Children,
    • Infants,
    • Teen/Adolescent,
    • Toddlers
    Site:
    • Fraser Health
    Program:
    • MICY
    Professional or Practice Group:
    • Nursing,
    • Medicine
    Format:
    Factsheet
    Paper Size:
    Letter
    Paper Colour:
    White
    Title Page Paper Colour:
    White
    Folding:
    No fold
    Reproduction Rights:
    Linking Policy: http://www.aboutkidshealth.ca/En/AboutUs/Pages/Linking-Policy.aspx
    Record Type:
    Website
    Revision Date:
    October 16, 2009
    Next Revision Date:
    October 16, 2011
    Record Created:
    June 24, 2013
    Record Modified:
    February 11, 2019
  • First
  • Prev
  • 1
  • Next
  • Last

Narrow Search